# SDR CALA0300383

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 19,846 hours, 2,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED 3 INCHES FORWARD OF STA 676, FORWARD OF L-2 DOOR BETWEEN STRINGERS 27L AND 28L.  REPAIRED IAW SRM 53-00-01, REPAIR 7.
